- -

Quasi-uniform convergence topologies on function spaces- Revisited

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Quasi-uniform convergence topologies on function spaces- Revisited

Show full item record

Alqurash, WK.; Khan, LA. (2017). Quasi-uniform convergence topologies on function spaces- Revisited. Applied General Topology. 18(2):301-316. doi:10.4995/agt.2017.7048

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/89586

Files in this item

Item Metadata

Title: Quasi-uniform convergence topologies on function spaces- Revisited
Author:
Issued date:
Abstract:
[EN] Let X and Y be topological space and F(X,Y) the set of all functions from X into Y. We study various quasi-uniform convergence topologies U_{A} (A⊆P(X)) on F(X,Y) and their comparison in the setting of Y a quasi-uniform ...[+]
Subjects: Quasi-uniform space , Topology of quasi-uniform convergence on a family of sets , Locally uniform spaces , Right K-completeness , Quasi-continuous functions , Somewhat continuous functions
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.7048
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.7048
Type: Artículo

This item appears in the following Collection(s)

Show full item record